Items where Year is 2008

Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | F | K | L | N | O | R
Number of items: 31.

A

Akofor, E., Balachandran, A. P., Joseph, A., Pekowsky, L. and Qureshi, B. A. (2008) Constraints from CMB on Spacetime Noncommutativity and Causality Violation. (Preprint)

Azuma, Takehiro, Bal, Subrata and Nishimura, Jun (2008) The instability of intersecting fuzzy spheres. Journal of High Energy Physics, 2008 (03). 035-035. ISSN 1029-8479

B

Bais, F. A. and Slingerland, J. K. (2008) Condensate-induced transitions between topologically ordered phases. Physical Review B, 79 (4). ISSN 1098-0121

Bais, F. A., Slingerland, J. K. and Haaker, S. M. (2008) A Theory of Topological Edges and Domain Walls. Physical Review Letters, 102 (22). ISSN 0031-9007

Blumenhagen, Ralph, Braun, Volker, Grimm, Thomas W. and Weigand, Timo (2008) GUTs in type IIB orientifold compactifications. Nuclear Physics B, 815 (1-2). pp. 1-94. ISSN 05503213

Breatnach, Pádraig. A (2008) Changed Loyalties in Thomond. Éigse, 36. pp. 132-137. ISSN 0013 2608

Breatnach, Pádraig. A (2008) Scríbhinní i láimh Eoghain Ruaidh Mhic an Bhaird. Éigse, 36. pp. 43-62. ISSN 0013 2608

Breatnach, Pádraig. A (2008) Varia. 1. Attack on an ignorant scholar. 2. Truagh do chor a chroidhe tim (Eoghan Ruadh Mac an Bhaird) q. 17. 3. Díoth ollaimh easbhuidh Laighean (Éigse 27, 101-14). Éigse, 36. pp. 138-144. ISSN 0013 2608

Brennen, G. K., Iblisdir, S., Pachos, J. K. and Slingerland, J. K. (2008) Non-locality of non-Abelian anyons. New Journal of Physics, 11 (10). p. 103023. ISSN 1367-2630

D

DIAS, Council (2008) DIAS Annual Report 2008. Communications of the Dublin Institute for Advanced Studies.

DIAS, Council (2008) DIAS Research Report 2008.

Delgadillo-Blando, Rodrigo, O'Connor, Denjoe and Ydri, Badis (2008) Geometry in Transition: A Model of Emergent Geometry. Physical Review Letters, 100 (20). ISSN 0031-9007

Dolan, Brian P., Huet, Idrish, Murray, Seán and O'Connor, Denjoe (2008) A universal Dirac operator and noncommutative spin bundles over fuzzy complex projective spaces. Journal of High Energy Physics, 2008 (03). 029-029. ISSN 1029-8479

Dolan, F. A. and Osborn, H. (2008) Applications of the superconformal index for protected operators and q-hypergeometric identities to N = 1 dual theories. Nuclear Physics B, 818 (3). pp. 137-178. ISSN 05503213

Dorlas, T. C. and Morgan, Ciara (2008) Calculating a maximizer for Quantum mutual information. (Preprint)

Dorlas, T. C. and Morgan, Ciara (2008) The classical capacity of quantum channels with memory. Physical Review A, 79 (3). ISSN 1050-2947

Dorlas, T. C., Povolotsky, A. M. and Priezzhev, V. B. (2008) From Vicious Walkers to TASEP. Journal of Statistical Physics, 135 (3). pp. 483-517. ISSN 0022-4715

Dorlas, T. C. and Thomas, E. G. F. (2008) The discrete Feynman integral. (Preprint)

Dotsenko, Vladimir (2008) Compatible associative products and trees. (Preprint)

Dotsenko, Vladimir (2008) Parking functions and vertex operators. Selecta Mathematica, 14 (2). pp. 229-245. ISSN 1022-1824

F

Filev, Veselin G. (2008) Aspects of the Holographic Study of Flavor Dynamics. (Preprint)

K

Kampmeijer, L., Bais, F. A., Schroers, B. J. and Slingerland, J. K. (2008) Towards a non-abelian electric-magnetic symmetry: the skeleton group. (Preprint)

Kampmeijer, L., Slingerland, J. K., Schroers, B. J. and Bais, F. A. (2008) Magnetic charge lattices, moduli spaces and fusion rules. Nuclear Physics B, 806 (1-2). pp. 386-435. ISSN 05503213

Kells, G., Bolukbasi, A. T., Lahtinen, V., Slingerland, J. K., Pachos, J. K. and Vala, J. (2008) Topological degeneracy and vortex dynamics in the Kitaev honeycomb model. Physical Review Letters, 101 (24). ISSN 0031-9007 (Preprint)

L

Leitner, Marianne and Nahm, Werner (2008) Boundary states and edge currents for free fermions. (Preprint)

N

Nash, Charles and O'Connor, Denjoe (2008) Topological Phase Transitions and Holonomies in the Dimer Model. (Preprint)

O

O'Connor, Denjoe, Santiago, J. A. and Stephens, C. R. (2008) An ab initio Calculation of the Universal Equation of State for the O(N) Model. Journal of Physics A: Mathematical and Theoretical, 42 (4). 045003. ISSN 1751-8113

R

Rosten, Oliver J. (2008) Constraints on an asymptotic safety scenario for the Wess–Zumino model. Physics Letters B, 674 (2). pp. 137-138. ISSN 03702693

Rosten, Oliver J. (2008) On the Renormalization of Theories of a Scalar Chiral Superfield. (Preprint)

Rosten, Oliver J. (2008) Triviality from the exact renormalization group. Journal of High Energy Physics, 2009 (07). 019-019. ISSN 1029-8479

Rosten, Oliver J. (2008) A resummable β-function for massless QED. Physics Letters B, 662 (2). pp. 237-243. ISSN 03702693

This list was generated on Sun Jul 21 16:00:25 2024 IST.